MathSciNet Relay Station
MathSciNet bibliographic data
MR2488116 34K20 (34K45 34K50 60H10 62M45 92B20)
Wang, Xiaohu; Guo, Qingyi; Xu, Daoyi Exponential $p$-stability of impulsive stochastic Cohen-Grossberg neural networks with mixed delays. Math. Comput. Simulation 79 (2009), no. 5, 1698–1710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement